Dr. Gaston N'Guerekata

Associate Dean and University Distinguished Professor of Mathematics
Office Location: 
Dixon 200
(443) 885-4515

Ph. D. University of Montreal, 1980
M.Sc. University of Montreal, 1976
B.Sc. University of Montreal, 1975


Ph. D. University of Montreal, 1980
M.Sc. University of Montreal, 1976
B.Sc. University of Montreal, 1975

Research Interests:

Existence and asymptotic behavior of solutions of evolution equations and fractional differential equations; spectral theory of bounded functions; almost periodicity; almost automorphy; abstract harmonic analysis; stochastic differential equations; and integro-functional differential equations with or without delay.

Selected Publications (Total: 265, h-index 42, citations: 7500+):

  • G.M. N'Guerekata, Spectral Theory of Bounded Functions and Applications, Nova Science Publishers, New York, 2017, ISBN: 978-1-53612-112-4
  • H-S Ding, H. Wang, G.M. N'Guerekata, Multiple periodic solutions for delay differential equations with a general piecewise constant argument, Journal of Nonlinear Sciences and Applications, 10 (2017), 1960-1970.
  • S. Abbas, M. Benchohra, J-E Lazreg, G.M. N'Guerekata, Weak solutions for implicit Pettis Hadamard fractional differential equations with retarded and advanced arguments, Nonlinear Studies 24 (2) (2017), 355-365.
  • H-S. Ding, M-X Ji, G.M. N'Guerekata, Pseudo almost periodic solutions for Nicholson's blowflies model with mortality term, International Journal of Biomathematics and Systems Biology, 2(1) (2016), 1-10. 
  • Y-K Chang, X-Y Wei, G.M. N'Guerekata, Some new results on bounded solutions to a semilinear integrodifferential equations in Banach spaces, Journal of Integral Equations and Applications, 27 (2) (2015), 153-178.
  • G.M. N'Guerekata, On asymptotically almost automorphic C-semigroups, Journal of Concrete and Applicable Mathematics, 12 (1-2) (2014), 116-123.
  • S. Abbas, M. Benchohra, G. M. N'Guerekata, Topics in Fractional Differential Equations, Springer, New York, 2012, ISBN 978-1-4614-4036-9

Amazon Author Page

N'Guerekata Evolution Equations Research Laboratory (NEERLab)

Cubo: A Mathematical Journal, 2013, Vol. 15, No. 1
Dedicated to Professor Gaston M. N'Guérékata on the occasion of his 60th birthday

2009 National Association for Equal Opportunity in Higher education (NAFEO) NOBLE Prize Award